Ghent University Academic Bibliography

Advanced

Partial geometries and the triality quadric.

Frank De Clerck and Mario Delanote (2000) Journal of geometry. 68. p.34-47
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
Journal of geometry
J. geom.
volume
68
pages
34-47 pages
ISSN
0047-2468
language
English
UGent publication?
yes
classification
A2
id
123573
handle
http://hdl.handle.net/1854/LU-123573
date created
2004-01-14 13:36:00
date last changed
2016-12-19 15:38:53
@article{123573,
  author       = {De Clerck, Frank and Delanote, Mario},
  issn         = {0047-2468},
  journal      = {Journal of geometry},
  language     = {eng},
  pages        = {34--47},
  title        = {Partial geometries and the triality quadric.},
  volume       = {68},
  year         = {2000},
}

Chicago
De Clerck, Frank, and Mario Delanote. 2000. “Partial Geometries and the Triality Quadric.” Journal of Geometry 68: 34–47.
APA
De Clerck, Frank, & Delanote, M. (2000). Partial geometries and the triality quadric. Journal of geometry, 68, 34–47.
Vancouver
1.
De Clerck F, Delanote M. Partial geometries and the triality quadric. Journal of geometry. 2000;68:34–47.
MLA
De Clerck, Frank, and Mario Delanote. “Partial Geometries and the Triality Quadric.” Journal of geometry 68 (2000): 34–47. Print.